MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BEARING RT SZ E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BEARING RT SZ E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 42522100811, articular surface medial congruent (mc) right 11 mm, lot# 65411060; mdr: 3007963827-2023-00217.
 
Event or Problem Description
It was reported the patient presented to hcp office with instability issues approximately 6 months post implantation.The tibial implant and articulating surface were revised.

Brand Name
TIBIA TRABECULAR METAL TWO-PEG POROUS FXD BEARING RT SZ E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17548332
Report Number0001822565-2023-02165
Device Sequence Number20574671
Product Code JWH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)320316(10)65324331
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007102
Device Lot Number65324331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale